# SDR DALA2019091605320

- Difficulty date: September 15, 2019
- Submitted: September 16, 2019
- Operation: Air carrier
- Aircraft: N997DL
- Make and model: Doug MD-88
- Aircraft serial: 53364
- Aircraft time: 71,670 hours, 52,027 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Bearing
- Condition: Excess Play
- Location: Tailcone
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAIL CONE RELEASE HAS PLAY AND IS CONTACTING THE FRAME. REMOVED TAIL CONE MECHANISM PER AMM 53-53-02. 542402. REPLACED RELEASE CAM BEARING IAW CMM 53-50-07. REINSTALLED MECHANISM IAW AMM53-53. NO PLAY NOTED PASSED TORQUE CHECK. (LP1272607)
